MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA280005
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of manufacturing records for the device verified that the lot met all pre-release specifications.H6: code b15: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ three jpeg images provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ first image is an angiogram with contrast and appears to show the proximal end of the device is not laying perpendicular to the aorta.Cannot identify any covered vessels on this image.¿ the second jpeg shows ballooning at the proximal end of the device(s).¿ the last image is of poor quality.Cannot confirm is there is an endoleak without contrast.Cannot confirm there is an aortic extender at the proximal end of the device.(difficult to see proximal device radiopaque markers with image provided.) ¿ there does appear to be a change in wire pattern within the implanted device(s) on the last image, however, cannot confirm a device infolding with available images or compression.H6: code d12: according to the gore® excluder® aaa endoprosthesis instruction for use (ifu), the potential adverse events with the use of device may include but are not limited to: incomplete component deployment.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2024, this patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis with active control system.During the deployment of an aortic extender endoprosthesis(cxa280005), the distal end of device infolded and one of distal anchors was positioned vertically against the left side of the vessel wall.The physician performed a ballooning within the expanded cxa280005 which successfully restored the shape of the device.No adverse effects to patient were reported.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
aya shinoda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19141608
Report Number3013164176-2024-02043
Device Sequence Number7443646
Product Code MIH
UDI-Device Identifier00733132650958
UDI-Public00733132650958
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXA280005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale